MAUDE Adverse Event Report: Roche Molecular Systems, Inc. - Branchburg cobas® HIV-1 (192T); Human Immunodeficiency Virus (Hiv) Viral Load Monitoring Test

Roche Molecular Systems, Inc. - Branchburg cobas® HIV-1 (192T); Human Immunodeficiency Virus (Hiv) Viral Load Monitoring Test
Catalog Number 09040803190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the analyzer is (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable cobas® hiv-1 (192t) results with 3 patient samples tested on the cobas 6800 analyzer.It was reported that the customer was performing a lot to lot comparison and repeated 3 samples that were initially tested with a previous lot, n09424, and then with lot p03576.Sample 1: on (b)(6) 2026, the initial result was 9.21e+01 iu/ml using lot n09424.On (b)(6) 2026, the repeat result was 2.17e+01 iu/ml using lot p03576 on (b)(6) 2026, the repeat result was 2.74e+01 iu/ml using lot p03576.Sample 2: on (b)(6) 2026, the initial result was 3.86e+01 iu/ml using lot n09424.On (b)(6) 2026, the repeat result was negative using lot p03576.Sample 3: on (b)(6) 2026, the initial result was negative using lot n09424.On (b)(6) 2026, the repeat result was negative using lot p03576.On (b)(6) 2026, the repeat result was

Brand Name
cobas® HIV-1 (192T)
Common Device Name
Human Immunodeficiency Virus (Hiv) Viral Load Monitoring Test
Manufacturer (Section D)
Roche Molecular Systems, Inc. - Branchburg
1080 us highway 202 south
branchburg NJ 08876
Manufacturer (Section G)
Roche Molecular Systems, Inc. - Branchburg
1080 us highway 202 south
branchburg NJ 08876
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
+1(925)353-4412
MDR Report Key50882035
Report Number2243471-2026-03929
Device Sequence Number9826576
Product Code MZF
UDI-Device Identifier00875197006407
UDI-Public00875197006407
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
BP150262
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09040803190
Device Lot NumberP03576
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown